Research ArticleOpen accessPhrase in the titleEXISTENCE OF SOLUTIONS FOR A CLASS OF VARIATIONAL INEQUALITIESTaallah FrekhIn this study we considered a deformed elastic solid with a unilateral contact of a rigid body. We studied the existence, uniqueness and continuity of the deformation of this solid with respect to the data. We proved the existence of solutions for a class of variational inequalities. …Journal of Mathematics and Statistics, Vol. 9, Issue 4 · 9 Oct 2013 · 6,497 accessesView PDFCite